MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM

ORTHOPEDIATRICS, CORP 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Catalog Number 00-1015-8024
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Situation: six out of six screw heads were deformed during extraction.All screws, including the deformed screw heads, were removed using a hospital-owned carbide drill and other tools.Surgeon's comment: i consider that there may have been a structural or design problem with the product in question, which may have caused this event.Delays in surgery: there was a delay of approximately two hours.Patient's post-operative course: it was good and uneventful and the patient was discharged on the second post-operative day.

Brand Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 24MM
Common Device Name
CANNULATED SCREW
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key21969513
Report Number3006460162-2025-00025
Device Sequence Number12880616
Product Code HWC
UDI-Device Identifier00841132144749
UDI-Public00841132144749
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1015-8024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age14 YR
Patient SexMale